Lp Boundedness of a class of singular integral operators with rough kernels

Hussain Al-Qassem, Ahmad Al-Salman

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

In this paper, we study the Lpmapping properties of singular integral operators with kernels belonging to certain block spaces. These operators have singularities along sets of the form {x = Φ (|y|)y′} where Φ satisfies certain growth conditions. Our results improve as well as extend previously known results on singular integrals.

Original languageEnglish
Pages (from-to)519-533
Number of pages15
JournalTurkish Journal of Mathematics
Volume25
Issue number4
Publication statusPublished - 2001

Fingerprint

Rough Kernel
Singular Integral Operator
Boundedness
Singular Integrals
Growth Conditions
Singularity
kernel
Operator
Class
Form

Keywords

  • Block spaces
  • Fourier transform
  • L boundedness
  • Oscillatory integrals
  • Rough kernels
  • Singular integrals

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Lp Boundedness of a class of singular integral operators with rough kernels. / Al-Qassem, Hussain; Al-Salman, Ahmad.

In: Turkish Journal of Mathematics, Vol. 25, No. 4, 2001, p. 519-533.

Research output: Contribution to journalArticle

@article{a4724a06b52b46d9ae4879f447d2dcf4,
title = "Lp Boundedness of a class of singular integral operators with rough kernels",
abstract = "In this paper, we study the Lpmapping properties of singular integral operators with kernels belonging to certain block spaces. These operators have singularities along sets of the form {x = Φ (|y|)y′} where Φ satisfies certain growth conditions. Our results improve as well as extend previously known results on singular integrals.",
keywords = "Block spaces, Fourier transform, L boundedness, Oscillatory integrals, Rough kernels, Singular integrals",
author = "Hussain Al-Qassem and Ahmad Al-Salman",
year = "2001",
language = "English",
volume = "25",
pages = "519--533",
journal = "Turkish Journal of Mathematics",
issn = "1300-0098",
publisher = "TUBITAK",
number = "4",

}

TY - JOUR

T1 - Lp Boundedness of a class of singular integral operators with rough kernels

AU - Al-Qassem, Hussain

AU - Al-Salman, Ahmad

PY - 2001

Y1 - 2001

N2 - In this paper, we study the Lpmapping properties of singular integral operators with kernels belonging to certain block spaces. These operators have singularities along sets of the form {x = Φ (|y|)y′} where Φ satisfies certain growth conditions. Our results improve as well as extend previously known results on singular integrals.

AB - In this paper, we study the Lpmapping properties of singular integral operators with kernels belonging to certain block spaces. These operators have singularities along sets of the form {x = Φ (|y|)y′} where Φ satisfies certain growth conditions. Our results improve as well as extend previously known results on singular integrals.

KW - Block spaces

KW - Fourier transform

KW - L boundedness

KW - Oscillatory integrals

KW - Rough kernels

KW - Singular integrals

UR - http://www.scopus.com/inward/record.url?scp=27244432487&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=27244432487&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:27244432487

VL - 25

SP - 519

EP - 533

JO - Turkish Journal of Mathematics

JF - Turkish Journal of Mathematics

SN - 1300-0098

IS - 4

ER -